# SDR QXEA200602676

- Difficulty date: September 26, 2006
- Submitted: October 19, 2006
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 20,982 hours, 30,256 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 580
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 YYC - FUSELAGE INTERIOR BAGGAGE PIT UNDER FLOOR, FRAME SKIN TO FLANGE AT STATION 580 BETWEEN STRINGERS 31S-30S HAS SURFACE CORROSION AROUND RIVETS. REPAIRED IAW SRM 51-40-11, SRM 51-20-11.
